Open Access
November 2012 Generalized Groups that Distribute Over Stars
Harold Reiter, Arthur Holshouser
Missouri J. Math. Sci. 24(2): 124-155 (November 2012). DOI: 10.35834/mjms/1352138560


If $(S, \ast)$ is an arbitrary mathematical structure on a set $S$, three universal problems are to find all groups $(S, \cdot)$ on the same set that left-distribute or right-distribute or both left-distribute and right-distribute over $(S, \ast)$, if such a group exists. These concepts are defined in this paper. Also, we give a solution to the first two of these three problems for a naturally occurring example that involves what we call an $n$-star (which is structurally the same as $n$ lines in the plane intersecting in ${n \choose 2}$ district points).


Download Citation

Harold Reiter. Arthur Holshouser. "Generalized Groups that Distribute Over Stars." Missouri J. Math. Sci. 24 (2) 124 - 155, November 2012.


Published: November 2012
First available in Project Euclid: 5 November 2012

zbMATH: 1260.22016
MathSciNet: MR3052412
Digital Object Identifier: 10.35834/mjms/1352138560

Primary: 22F50

Rights: Copyright © 2012 Central Missouri State University, Department of Mathematics and Computer Science

Vol.24 • No. 2 • November 2012
Back to Top